# SDR HYIA68752

- Difficulty date: February 28, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: 402C0518
- Aircraft time: 12,951 hours, 323,000 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Master Switch
- Part number: CM358950
- Part serial: 0633
- Condition: Unserviceable
- Location: Avionics
- Part time: 1,611 hours, 4,027 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH INOP.  MAINTENANCE REMOVED AND REPLACED CIRCUIT BREAKER SWITCH.
